JB LEARNING PARAMEDIC FINAL EXAM SCRIPT
2026 COMPLETE QUESTIONS AND
SOLUTIONS
◍ 1. 11-Which of the following patient data id NOT typically
communicated during your radio report to the hospital? The patient's
ethnicity
2. 12-If the EMD suspects that your patient has a life-threatening
emergency, the EMD should make you aware of the situation and then:
give prearrival instructions to the caller
3. 13-Using the International Phonetic Alphabet, how should you spell
Dr. Wilson? WHISKEY-INDIA-LIMA-SIERRA-OSCAR-NOVEMBER
4. 14-It is important to remember that if a patient is not personally
sensitive to modesty because of an impaired mental state: the patient's
family likely will be
5. 15-Which of the following questions would be appropriate to ask a
patient who has no medical training? "Do you have any breathing
problems?"
6. 16-It would be appropriate to ask a patient a closed-end question
when: you are trying to obtain medical history information
7. 17-If a patient avoids answering a specific question. Answer: Rhy
, ◍ 17 The diameter of a patients pupils and their reactivity to light
provide information about the - status of cerebral perfusion.
18 When assessing a patient's conjunctivae you note they are injected.
This means that the conjunctivae are - red.
3 Frank blood or clear watery fluid draining from the ear canal following
head trauma is MOST suggestive of a (N) - basilar skull fracture.
4 Swollen lymph nodes in the anterior neck usually indicate - an
infection.
5 Percussion of the chest produces _____ if the pleural space is full of
blood - a dull sound.
6 You would NOT expect to encounter decreased breath sounds in a
patient with - cardiac tamponade.
7 S1 the first heart sounds represents - closure of the mitral and tricuspid
valve.
8 The fourth heart sound - indicates increased pressure in the atria.
9 When auscultating heart sounds, you should place your stethoscope at
the - fifth intercoastal space, over the apex of th. Answer: 119. A patient
who overdosed on acetaminophen at at greatest risk for - liver failure.
120. A patient recently began taking an antipsychotic medication and is
experiencing a dystonic reaction. What drug is indicated ? -
diphenhydramine.
2026 COMPLETE QUESTIONS AND
SOLUTIONS
◍ 1. 11-Which of the following patient data id NOT typically
communicated during your radio report to the hospital? The patient's
ethnicity
2. 12-If the EMD suspects that your patient has a life-threatening
emergency, the EMD should make you aware of the situation and then:
give prearrival instructions to the caller
3. 13-Using the International Phonetic Alphabet, how should you spell
Dr. Wilson? WHISKEY-INDIA-LIMA-SIERRA-OSCAR-NOVEMBER
4. 14-It is important to remember that if a patient is not personally
sensitive to modesty because of an impaired mental state: the patient's
family likely will be
5. 15-Which of the following questions would be appropriate to ask a
patient who has no medical training? "Do you have any breathing
problems?"
6. 16-It would be appropriate to ask a patient a closed-end question
when: you are trying to obtain medical history information
7. 17-If a patient avoids answering a specific question. Answer: Rhy
, ◍ 17 The diameter of a patients pupils and their reactivity to light
provide information about the - status of cerebral perfusion.
18 When assessing a patient's conjunctivae you note they are injected.
This means that the conjunctivae are - red.
3 Frank blood or clear watery fluid draining from the ear canal following
head trauma is MOST suggestive of a (N) - basilar skull fracture.
4 Swollen lymph nodes in the anterior neck usually indicate - an
infection.
5 Percussion of the chest produces _____ if the pleural space is full of
blood - a dull sound.
6 You would NOT expect to encounter decreased breath sounds in a
patient with - cardiac tamponade.
7 S1 the first heart sounds represents - closure of the mitral and tricuspid
valve.
8 The fourth heart sound - indicates increased pressure in the atria.
9 When auscultating heart sounds, you should place your stethoscope at
the - fifth intercoastal space, over the apex of th. Answer: 119. A patient
who overdosed on acetaminophen at at greatest risk for - liver failure.
120. A patient recently began taking an antipsychotic medication and is
experiencing a dystonic reaction. What drug is indicated ? -
diphenhydramine.